# SDR SWAA2025011586220

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8776L
- Make and model: Boeing 737-8
- Aircraft serial: 67761
- Aircraft time: 7,336 hours, 3,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING FWD EMERGENCY EXIT LIGHT IS OUT.<[01] R/R THE LEFT FWD OVER WING EMERGENCY EXIT LIGHT; OP?S CHECKS IAW AMM 33-51-04.
